MathSciNet Relay Station
MathSciNet bibliographic data
MR1840105 (2002c:60125) 60J45 (31C45 60J65)
Bañuelos, Rodrigo; Latała, Rafał; Méndez-Hernández, Pedro J. A Brascamp-Lieb-Luttinger-type inequality and applications to symmetric stable processes. Proc. Amer. Math. Soc. 129 (2001), no. 10, 2997–3008 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement